# SDR 96ZZZX4631

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Boeing 727
- System (JASC): 2121 · Air Distribution Fan
- Part: End Bell
- Part number: 71912
- Condition: Worn
- Location: Bearing Bore
- Part time: 546 hours
- Component: Sundstrandem, 65771
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN END BELL BEARING BORE WORN OVERSIZE AFTER 545.5 HOURS OF OPERATION.
